# SDR AALA202312218613

- Difficulty date: December 21, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A320*
- Aircraft serial: 5800
- Aircraft time: 32,147 hours, 12,786 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR ASSIST HANDLE DAMAGED FRONT HALF FELL OFF. REATTACHED 1R DOOR ASSIST HANDLE.
